MathSciNet Relay Station
MathSciNet bibliographic data
MR2457398 (2010f:19007) 19L50 (19K35 46L80)
Tu, Jean-Louis Twisted $K$-theory and Poincaré duality. Trans. Amer. Math. Soc. 361 (2009), no. 3, 1269–1278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement